MathSciNet Relay Station
MathSciNet bibliographic data
MR768735 (86g:35056) 35J25 (35B45)
Evans, Lawrence C. Some estimates for nondivergence structure, second order elliptic equations. Trans. Amer. Math. Soc. 287 (1985), no. 2, 701–712.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement